# SDR HEEA954865

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 212061201011
- Condition: Cracked
- Location: Lt Exh Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR CRACKED AND BUCKLED.
